# SDR 95ZZZX5979

- Difficulty date: September 18, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8592V
- Make and model: Bbavia 8GCBC
- Aircraft serial: 14975
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Tailwheel
- Condition: Failed
- Location: Main Shaft
- Part time: 8,125 hours
- Component: Scott
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE TAILWHEEL MAIN SHAFT SHEARED AT THE 'STEP' (SHANK DIAMETER CHANGES) CAUSING THE TIRE, FORK, AND ASSORTED INTERNAL PARTS TO DEPART THE AIRCRAFT.  THIS TAILWHEEL HAS APPROX 25,000 LANDINGS AND TAKEOFFS ON IT.  SUSPECT CAUSE OF FAILURE IS FATIGUE DUE TO EXTENDED USE.
